# SDR WX0A2024061732071

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 54,792 hours, 34,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EPSU'S 11WL AND 12WL FAIL EMERGENCY LIGHT TEST AND WILL NOT BITE TEST / TROUBLESHOT EMERGENCY LIGHTS AND FOUND THE OVERWING HATCH COVER PANELS WERE SWAPPED PREVENTING THE COVER SENSORS FROM MAKING CONTINNUITY. AFTER CORRECTLY PLACING OVERWING HATCH PANELS IN PLACE, BITE TEST OF THE EPSUS 11WL AND 12WL IS GOOD IAW 33-51-00-710-001-A."
